# SDR UALA2009061501697

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,242 hours, 9,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Lug
- Condition: Defective
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG GEN FEEDER CABLES AT IDG LOWER CABLE BURNT.  REPLACED DEFECTIVE LUGS.  OPS CHECKED AND INSPECTED. OPS CHECKED GOOD.
